# SDR AALA20120313032

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 67,939 hours, 36,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR UNDER GALLEY TIEDOWN STATION 218 12 INCHES INBOARD OF NUMBER 4 SEAT TRACK CRACKED.  FABRICATED AND INTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
